# SDR 99ZZZX640

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1203W
- Make and model: Cessna 310R
- Aircraft serial: 310R2103
- Engine: Cont IO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 646277
- Condition: Damaged
- Location: Engine
- Part time: 293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE DUE TO METAL CONTAMINATION, DUE TO PREMATURE FAILURE OF TAPPET BODIES.
